Alert archive / West Virginia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 150, NWS Charleston, WV

July 15, 2016Washington County, Ohio; Ritchie County, Wirt County, Wood County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jul 15, 2016, 6:59 PM EDT for Washington County, Ohio; Ritchie County, Wirt County, Wood County, West Virginia. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2016, 6:59 PM EDT (22:59 UTC)
Expired
Jul 15, 2016, 7:40 PM EDT
In force
41 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Washington County, OH, Ritchie County, WV, Wirt County, WV, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 112 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 7:06 PM EDTTSTM WND DMG1 E Parkersburg, WVTRANSFORMER BLOWOUT AND LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 11.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

236 
WUUS51 KRLX 152259
SVRRLX
OHC167-WVC085-105-107-160000-
/O.NEW.KRLX.SV.W.0150.160715T2259Z-160716T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
659 PM EDT FRI JUL 15 2016

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL WASHINGTON COUNTY IN SOUTHEASTERN OHIO...
  SOUTHWESTERN RITCHIE COUNTY IN NORTHWESTERN WEST VIRGINIA...
  NORTH CENTRAL WIRT COUNTY IN NORTHWESTERN WEST VIRGINIA...
  CENTRAL WOOD COUNTY IN NORTHWESTERN WEST VIRGINIA...

* UNTIL 800 PM EDT

* AT 658 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  PARKERSBURG... MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PARKERSBURG...BELPRE...VIENNA...MINERALWELLS...LUBECK...
  WASHINGTON...NORTH HILLS...DAVISVILLE...WALKER...NUTTER FARM...
  FREEPORT...PETROLEUM AND BLENNERHASSETT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 77 IN WEST VIRGINIA BETWEEN MILE MARKERS 170 AND 180.
 ROUTE 50 IN WEST VIRGINIA BETWEEN MILE MARKERS 1 AND 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3931 8137 3930 8132 3929 8126 3927 8124
      3927 8123 3930 8123 3929 8117 3908 8120
      3922 8166 3933 8163
TIME...MOT...LOC 2258Z 278DEG 23KT 3926 8155 

HAIL...1.00IN
WIND...60MPH
 
$$

08
2 follow-up statements
228 
WWUS51 KRLX 152332
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
732 PM EDT FRI JUL 15 2016

OHC167-152341-
/O.CAN.KRLX.SV.W.0150.000000T0000Z-160716T0000Z/
WASHINGTON OH-
732 PM EDT FRI JUL 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WASHINGTON
COUNTY IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.  THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3930 8132 3929 8126 3927 8124 3927 8123
      3930 8123 3929 8117 3908 8120 3912 8134
TIME...MOT...LOC 2331Z 278DEG 23KT 3923 8128 

$$

WVC085-105-107-160000-
/O.CON.KRLX.SV.W.0150.000000T0000Z-160716T0000Z/
RITCHIE WV-WIRT WV-WOOD WV-
732 PM EDT FRI JUL 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHWESTERN RITCHIE...NORTH CENTRAL WIRT AND EAST CENTRAL WOOD
COUNTIES...

AT 731 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
NORTH BEND STATE PARK...OR 12 MILES WEST OF HARRISVILLE...MOVING EAST
AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FREEPORT...PETROLEUM AND NUTTER FARM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3930 8132 3929 8126 3927 8124 3927 8123
      3930 8123 3929 8117 3908 8120 3912 8134
TIME...MOT...LOC 2331Z 278DEG 23KT 3923 8128 

HAIL...1.00IN
WIND...60MPH
 
$$

08
353 
WWUS51 KRLX 152340
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
740 PM EDT FRI JUL 15 2016

WVC085-105-107-152350-
/O.CAN.KRLX.SV.W.0150.000000T0000Z-160716T0000Z/
RITCHIE WV-WIRT WV-WOOD WV-
740 PM EDT FRI JUL 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RITCHIE...NORTH
CENTRAL WIRT AND EAST CENTRAL WOOD COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING WEAKENED BELOW SEVERE LIMITS AND
EXITED THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3930 8132 3929 8126 3927 8124 3927 8123
      3930 8123 3929 8117 3908 8120 3912 8134
TIME...MOT...LOC 2330Z 278DEG 23KT 3922 8120 

$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:00 PM EDT, 3 hours 59 minutes earlier.

Area forecast discussion, Jul 15, 3:00 PM EDT, 3 hours 59 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
300 PM EDT FRI JUL 15 2016

.SYNOPSIS...
Weakening cold front tonight into Saturday. High pressure
Saturday night into Sunday night. Trough aloft/cold front Tuesday.

&&

.NEAR TERM /THROUGH SATURDAY/...
Latest satellite imagery and surface observations indicates that
the stratus is slowly lifting and dissipating. In addition...radar
mosaic indicates some light showers/sprinkles continue across the
mountain counties...while a few showers have begun to develop
across Ohio...just west of our forecast area.

The showers to our west were developing along a weak cold front
which is pushing east. There is quite a gradient in low-level
moisture along this boundary as well. Dewpoint temperatures were
generally near 70 across southeast Ohio...east of the boundary...
with values quickly dropping off into the 60s and even 50s behind
it.

the front and associated showers/storms should push across the
area through tonight. Expect the stratus will continue to
dissipate today. However...stratus could reform again tonight.

Cold front should be located near or just southeast of our
mountain counties early Saturday...with drier and somewhat cooler
air filtering in. However...combination of daytime heating and
remaining low-level moisture could result in the development of
showers and storms...mainly across the mountain counties.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
Aside form lingering activity in the southern mountain areas
Saturday night...the short term forecast brings another short lived
drying period for the Middle Ohio Valley and Central Appalachians.
Lose the bulk of the moisture above around 800mb during this time
frame. Awaiting the arrival of the next cold front beyond Monday.
Temperatures will slowly creep upwards as temperatures hover around
the 20C mark each day...but the saturated ground will keep
temperatures in the upper 80s for the lowlands. A bigger story may
be the dewpoints Sunday which should not get higher than the lower
60s for the bulk of the CWA.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Seeing an overall trend of drying out beyond the Cold front/trough
axis aloft in the Monday night/Tuesday front end of the long term
forecast period. Largely a dry forecast beyond with the
amplification of the upper level ridge building over the Southern
Plains. Expecting a heat wave over that part of the country that
will eventually leak its way over into the Ohio Valley with 500mb
heights in the 594dkm range...but this should be a slowly evolving
scenario. No out of the ordinary heat in the forecast for our area
as of yet. ECMWF hints at the ridge retrograding westward beyond day
7.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
Status has been slow to lift and dissipate. However...expect vfr
conditions should prevail by 20Z across the entire area.

Isold showers and thunderstorms will develop again...particularly
after 20Z...with brief mvfr/ifr conditions as a cold front
approaches the region. After 03Z...widespread mvfr/isold ifr cigs
and vsbys expected to develop again.

After 13Z...conditions should improve with VFR conditions expected
across most of the region.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Development of low ceilings and fog tonight
uncertain.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  M    M    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  M    M    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  M    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
CKB CONSISTENCY  M    H    H    H    H    H    M    H    H    H    H    H

AFTER 18Z SATURDAY...
IFR fog possible Sunday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JSH/26
NEAR TERM...JSH
SHORT TERM...26
LONG TERM...26
AVIATION...JSH
Hazardous weather outlook, Jul 15, 4:26 AM EDT, 14 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
426 AM EDT FRI JUL 15 2016

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-160830-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
426 AM EDT FRI JUL 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 15, 6:40 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
640 PM EDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     TSTM WND DMG     1 SSW LYSANDER          39.27N  82.06W
07/15/2016                   ATHENS             OH   TRAINED SPOTTER

            TREE UPROOTED IN YARD AND DIME SIZED HAIL DURING
            THUNDERSTORM.

&&

EVENT NUMBER RLX1601263

MAC
Special weather statement, Jul 15, 6:43 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
643 PM EDT FRI JUL 15 2016

OHZ076-WVZ009-010-019-152345-
WASHINGTON-PLEASANTS-RITCHIE-WOOD-
643 PM EDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WASHINGTON...
NORTHWESTERN RITCHIE...NORTHEASTERN WOOD AND PLEASANTS COUNTIES...

AT 643 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER BOAZ...OR NEAR
MARIETTA...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MARIETTA...ST. MARYS...VIENNA...WILLIAMSTOWN...PENNSBORO...BELMONT...
BOAZ...NEWPORT...NORTH HILLS...ELLENBORO...SCHULTZ...HEBRON...
WAVERLY...HIGHLAND...FLEMING...ARVILLA...WILLOW ISLAND...
POINT LOOKOUT...MAXWELL AND PIKE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 77 IN WEST VIRGINIA BETWEEN MILE MARKERS 180 AND 186.
 INTERSTATE 77 IN OHIO BETWEEN MILE MARKERS 1 AND 4.
 ROUTE 50 IN WEST VIRGINIA BETWEEN MILE MARKERS 31 AND 40.

LAT...LON 3947 8103 3923 8098 3933 8163 3946 8162
      3947 8111 3946 8112 3946 8109 3947 8108
TIME...MOT...LOC 2243Z 278DEG 28KT 3938 8152

08
Local storm report, Jul 15, 6:44 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
644 PM EDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             MIDDLEBOURNE            39.49N  80.91W
07/15/2016  E0.88 INCH       TYLER              WV   BROADCAST MEDIA

            PHOTO SHARED ONLINE

&&

EVENT NUMBER RLX1601264

MAC
Local storm report, Jul 15, 6:49 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
649 PM EDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND GST     2 SW ALBANY             39.21N  82.22W
07/15/2016  M51 MPH          ATHENS             OH   AWOS

&&

EVENT NUMBER RLX1601265

MAC
Special weather statement, Jul 15, 6:50 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
650 PM EDT FRI JUL 15 2016

OHZ075-085-WVZ008-152345-
ATHENS-MEIGS-JACKSON-
650 PM EDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATHENS AND NORTHERN
MEIGS COUNTIES...

AT 649 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
ALBANY...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ALBANY...FORKED RUN STATE PARK...TUPPERS PLAINS...CHESTER...
HARRISONVILLE...DARWIN...CARPENTER AND DYESVILLE.

LAT...LON 3911 8228 3929 8224 3928 8202 3923 8202
      3918 8186 3899 8165
TIME...MOT...LOC 2249Z 278DEG 20KT 3919 8217

08
Special weather statement, Jul 15, 6:56 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
656 PM EDT FRI JUL 15 2016

OHZ083>086-160000-
VINTON-MEIGS-GALLIA-JACKSON-
656 PM EDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN VINTON...
NORTHEASTERN GALLIA...CENTRAL JACKSON AND NORTHWESTERN MEIGS
COUNTIES...

AT 655 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WELLSTON...
MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JACKSON...WELLSTON...GALLIPOLIS...OAK HILL...RIO GRANDE...RUTLAND...
HAMDEN...COALTON...VINTON...WILKESVILLE...ADAMSVILLE...RADCLIFFE...
HARRISONVILLE...DARWIN...DEXTER...SALEM CENTER...KYGER...CARPENTER...
CENTERPOINT AND DYESVILLE.

LAT...LON 3901 8280 3923 8245 3917 8198 3879 8222
      3874 8224
TIME...MOT...LOC 2255Z 278DEG 23KT 3906 8246

08

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 8:30 PM EDTSpecial Weather StatementRLXAthens, Jackson, Meigs, Vinton45 min
Jul 15, 4:37 PM EDTSevere Thunderstorm WarningRLXMorgan23 min
Jul 15, 4:49 PM EDTSpecial Weather StatementRLXMorgan41 min
Jul 15, 5:25 PM EDTSevere Thunderstorm WarningRLXAthens, Vinton65 min
Jul 15, 6:23 PM EDTSevere Thunderstorm WarningRLXAthens, Washington52 min
Jul 15, 6:43 PM EDTSpecial Weather StatementRLXWashington62 min
Jul 15, 6:50 PM EDTSpecial Weather StatementRLXMeigs55 min
Jul 15, 6:56 PM EDTSpecial Weather StatementRLXGallia, Jackson64 min
Jul 15, 6:06 PM EDTSpecial Weather StatementRLXTyler54 min
Jul 15, 7:23 PM EDTSpecial Weather StatementRLXWirt52 min
Jul 15, 7:52 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Putnam38 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2016Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.